# SDR HALA2023030900036

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08872
- Aircraft time: 9,731 hours, 2,176 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Decoder/Encoder
- Part number: Z043H000351A
- Part serial: 043H00042703
- Condition: Faulty
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - TOILETS NOT FLUSHING IN FLIGHT. WASTE SENSOR SHOWS FULL. REPLACED REF AMM 38-31-63. COND SAME. SWAPPED BACK. REPLACED DEU B (300RH7) REF AMM 23-73-47. TOILET CHECKS GOOD. OK FOR SERVICE.
